MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC TRI-TOME PC SPHINCTEROTOME; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

WILSON-COOK MEDICAL INC TRI-TOME PC SPHINCTEROTOME; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number G49197
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continue: e1 phone number: (b)(6).Investigation evaluation: a product evaluation was not performed in response to this report because the product said to be involved was not provided to cook for evaluation.The report could not be confirmed.A photo of the micro label from the reported lot was provided and a photo of a handwritten note.The device history record for the lot number said to be involved was reviewed.Nonconformances that could potentially be related to the complaint were contained in the associated dhr.The nonconformance documentation supports the affected device(s) were dispositioned appropriately prior to release of this lot.There is no evidence nonconforming product was released for distribution.In an effort to heighten awareness of the potential connection of the customers report to the current manufacturing processes production personnel were notified.Investigation conclusion: we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A definitive cause for the reported observation could not be determined.Separation of the cutting wire securing component and the catheter can occur if the tip of the sphincterotome is over flexed.The instructions for use caution the user with the following comment: ¿do not over flex or bow the tip beyond 90 degrees, as this may damage or cause the cutting wire to break.¿ additional information indicates that the handle was rotated during the procedure.Rotating the handle of the device can place additional stress on the wire and can lead to damage to the device and/or cutting wire.Prior to distribution, all tri-tome pc protector sphincterotomes are subjected to a visual inspection and functional test to ensure device integrity.The functional test includes bowing the sphincterotome to ensure the distal end responds to handle manipulation.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.
 
Event or Problem Description
During an endoscopic procedure, the physician used a cook tri-tome pc sphincterotome.It was initially reported that during preparation of the material for use in an endoscopic procedure, it was discovered that the device cutting edge was loose, making it impossible to use safely and effectively.Therefore, the material was immediately discarded and replaced with a spare device, without compromising the procedure.Per answers to additional questions received on 24 sep 2025, the cutting wire anchor disconnected at the patient end of device.[subject of report] a section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.

Brand Name
TRI-TOME PC SPHINCTEROTOME
Common Device Name
UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key23338056
Report Number1037905-2025-00724
Device Sequence Number12714654
Product Code KNS
UDI-Device Identifier00827002491977
UDI-Public(01)00827002491977(17)280130(10)W4909759
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K172665
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG49197
Device Catalogue NumberTRI-25M-P
Device Lot NumberW4909759
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Initial Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale